# SDR AALA202108262551

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 78,180 hours, 10,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EXTERIOR EMERGENCY DOOR LIGHT INOPERATIVE. ACCOMPLISHED FUNCTIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00, OPS CHECK GOOD.
